# SDR USAA2009081892156

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 24,129 hours, 15,190 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 2160 - ODOR OF DIRTY SOCKS OR SLIGHT BURNING, WITH APU SUPPLYING AIR TO PACK.  REMOVED AND REPLACED RECIRCULATION FILTER AND NO ODOR NOTED AT THIS TIME.  FOUND HYD LEAK IN LT WHEEL WELL AND REPAIRED LEAK.  APU REMAINS IN MEL.  WILL CONTINUE TO MONITOR WHILE INVESTIGATION CONTINUES FOR ROOT CAUSE.  RAN APU EXTENSIVELY AND WASHED APU.  NO ODORS WERE DETECTED.  NO POST EVENTS REPORTED RELATED TO THIS EVENT.
